Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 85, NWS Louisville, KY

July 17, 2015Trimble County, Kentucky; Jefferson County, Indiana

NWS Louisville, KY issued this flash flood warning at Jul 17, 2015, 9:24 PM EDT for Trimble County, Kentucky; Jefferson County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2015, 9:24 PM EDT (01:24 UTC)
Expired
Jul 18, 2015, 12:30 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, IN, Trimble County, KY

The radar

The Louisville radar (KLVX), 101 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 10:25 PM EDTFLASH FLOOD2 N Hanover, INWATER OVER 450W AND TEN CENT ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WGUS53 KLMK 180124
FFWLMK
INC077-KYC223-180430-
/O.NEW.KLMK.FF.W.0085.150718T0124Z-150718T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 PM EDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
  JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1230 AM EDT

* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED 
AREA. 

* LOCATIONS IMPACTED INCLUDE...MADISON...

  IN ADDITION...BRYANTSBURG...DUPONT AND CANAAN ARE INCLUDED IN THIS
  FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  RAZOR FORK OVERFLOWS SIMMONS ROAD.
  DRY FORK OVERFLOWS WHIPOORWILL ROAD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER 
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
      3866 8526 3866 8527 3881 8568 3882 8569
      3883 8562 3885 8562 3886 8558 3888 8558
      3889 8554 3892 8554 3892 8521

$$

SCHOETTMER
1 follow-up statement
554 
WGUS73 KLMK 180406
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1206 AM EDT SAT JUL 18 2015

INC077-KYC223-180430-
/O.CON.KLMK.FF.W.0085.000000T0000Z-150718T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IN-TRIMBLE KY-
1206 AM EDT SAT JUL 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHERN TRIMBLE AND JEFFERSON COUNTIES...

AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
HEAVY RAIN HAD CEASED. IT WILL TAKE SOME TIME FOR ANY FLOODING TO 
RECEDE...BUT IT DOES APPEAR THAT THE THREAT FOR HEAVY RAIN HAS 
ENDED. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 
1230 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
      3866 8526 3866 8527 3881 8568 3882 8569
      3883 8562 3885 8562 3886 8558 3888 8558
      3889 8554 3892 8554 3892 8521

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 8:37 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 17, 8:37 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 PM EDT Fri Jul 17 2015

...Forecast Update...
Issued at 836 PM EDT Fri July 17 2015

Have increased coverage of shower and storm chances across our NE
CWA through the late evening hours as clusters of storms over IN
will slide SE over the next several hours. Confidence is not high on
how far SW to extend the highest precipitation chances, but did
increase to chance (40%) for Louisville. Will be in the
likely/categorical range NE of a Louisville to Richmond, KY line.

Most concerned about training of several rounds of thunderstorms
from a Madison, IN to Cynthiana, KY line where some hydro issues
might occur due to high PWAT/efficient rain producing airmass.
Confidence is  not high enough on convective evolution to issue a
short fused Flash Flood Watch so will likely handle any hydro
problems with Advisories/Warnings if needed. Will mention heavy rain
threat in an updated HWO.

Previous Update...
Issued at 600 PM EDT Fri Jul 17 2015

Visible satellite has been showing some enhancement along and north
of the I-64 corridor over the past couple of hours, and now starting
to see some light returns on radar associated with them. Went ahead
and added iso to widely scattered mention for the next few hours as
the cells push east.

Still watching to our NW and N as a couple of complexes show some
signs of possibly being able to skirt our N and NE CWA. Expect
intensity to diminish as we get into the later evening hours,
however environment would be able to support a few stronger storms
if they are able to hold togehter.

.SHORT TERM (Now through Sunday)...
Issued at 315 PM EDT Fri Jul 17 2015

Same synoptic pattern of the last few weeks will continue through
the short term with a sprawling hot ridge over the southern U.S. and
an active westerly stream of moisture and instability over the
northern part of the U.S. from the Plains to the Great Lakes. This
means the Midwest and Ohio Valley are again proned to episodes of
convection, with expanding heat on the southern periphery as well
through this weekend. Our forecast area of central KY and south-
central IN will be on the edge of convection to our north but within
the high heat and humidity from our area on south and west.

Currently, convection is beginning to develop from central OH
through central IN to near STL along an outflow boundary. Steering
flow should keep this convection to our north through this evening.
However, both the GFS and NAM suggest that a few cells could turn
southeast late tonight and/or a few cells develop over south-central
IN and parts of north-central and east-central KY. Will include in
grids. Patchy fog and haze may occur around daybreak, but not bad.

On Saturday and Sunday, the heat and humidity will be here,
especially over the western half of the forecast area. High
temperatures will reach the lower 90s east and mid 90s west both
days, with lows in the 70s at night. Surface dewpoints Saturday
afternoon should be in the lower to mid 70s, with mid 70s Sunday. As
a result, maximum afternoon heat indices both days will be around
105 and some areas could see 105-109 over west parts of central KY
Sunday afternoon when surface dewpoints should be slightly higher.
Thus, will issue a heat advisory starting Saturday at noon EDT
continuing til 8 pm Sunday evening for the western half of central
KY. For now, will not issue an advisory over most of east-central
KY, where maximum indices should top out in the upper 90s to lower
100s, although we will monitor this through the weekend.

As for precip potential, Sunday looks to have a slightly better
chance of isolated to scattered thunderstorms than Saturday. Model
soundings show better instability and higher precipitable water
values on Sunday vs. Saturday. Cannot rule out a slight chance
Saturday (roughly 20 pct), with a slightly higher chance Sunday
afternoon, especially over northern areas closer to the main
corridor of instability. Any storm would produce brief torrential
rain. Otherwise, expect a partly cloudy, hot, and humid weekend.

.LONG TERM (Sunday night through Friday)...
Issued at 245 PM EDT Fri Jul 17 2015

...Stormy Monday-Tuesday...Sultry Summertime Airmass rest of week...

Sunday night through Tue night...

Well...long term begins with Herculean 596m ridge over the Natural
State keeping polar jet along the northern periphery.  Several
frontal systems will slide off the front side of the ridge towards
CWA...but overall high humidity for next week.

The upper trough digs through the Great Lakes on Monday and drops a
frontal boundary near the OH River and is stuck for 48 hours. This
will bring unsettled weather across CWA Monday and Tuesday. MU CAPE
of 2500 j/kg and higher, LIS -4 to -6 C, PWATS are 2 inches and weak
steering flow of 15 kts will bring threat of storms with very heavy
rainfall. Increased POPS to likely across eastern 1/2 of the area on
Monday and increased POPS Tuesday across the Srn tier as the frontal
boundary is still ensconced across the srn 1/2 of area.

Wednesday-Friday...

On Wed and Thu...elongated ridge across from Lone State state thru
pelican state to peach state before ridge amplifies on Friday
northward. Ridge bulges north to Great lakes ahead of potent wave
coming out Glacier NP to Yellowstone NP. Thus...front will move
south of CWA on Wed and will be POP-less for rest of week with low
90s and lows around 70. Typical summertime weather.

&&

.AVIATION (00Z TAF Update)...
Updated 713 PM EDT Fri Jul 17 2015

Main aviation concerns for this evening will be chances for
convection at SDF/LEX, and then potential for BR/HZ overnight. A few
showers have popped up between SDF/LEX this evening, so will mention
VC wording at LEX to start the new cycle, however question remains
whether there will be new development along an outflow boundary
dropping south out of the IL/IN/OH storms. Will stay optimistic at
SDF/LEX (along with some hi-res modeling) for now, however will
amend as necessary if T-storm coverage does become more apparent.

Otherwise, there is a signal for at least MVFR BR/HZ through the
overnight hours. Most concerned at BWG where winds will go light and
variable. Enough of a SSW wind at SDF/LEX should keep visibilities
from going too low. SSW winds pick up again after sunrise on Saturdy
with Sct cu around 4-5 k feet.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY from Noon EDT /11 AM CDT/ Saturday to 8 PM EDT /7
     PM CDT/ Sunday FOR KYZ023>035-038-045-053-061>063-070>074.

IN...HEAT ADVISORY from Noon EDT /11 AM CDT/ Saturday to 8 PM EDT /7
     PM CDT/ Sunday FOR INZ076>079-083-084-089>092.

&&

Update.........BJS
Short Term.....TWF
Long Term......JDG
Aviation.......BJS
Hazardous weather outlook, Jul 17, 8:45 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT FRI JUL 17 2015

INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061>063-070>074-
190045-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...
BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
845 PM EDT FRI JUL 17 2015 /745 PM CDT FRI JUL 17 2015/

...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ SATURDAY TO
8 PM EDT /7 PM CDT/ SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH
CENTRAL KENTUCKY OVERNIGHT. ANY STORM WILL BE CAPABLE OF
TORRENTIAL RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT TEMPERATURES AND INCREASING HUMIDITY SATURDAY AND SUNDAY WILL
PUSH THE AFTERNOON HEAT INDEX BETWEEN 105 AND 110 EACH DAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE SUNDAY...AND INCREASING CHANCES ON MONDAY AND TUESDAY. THE
GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO
MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. THESE STORMS WILL
CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS
COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-039>043-046>049-054>057-064>067-075>078-081-082-190045-
SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
845 PM EDT FRI JUL 17 2015 /745 PM CDT FRI JUL 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR NORTH CENTRAL
KENTUCKY LATE TONIGHT. ANY STORM WILL BE CAPABLE OF TORRENTIAL
RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT TEMPERATURES AND INCREASING HUMIDITY SATURDAY AND SUNDAY WILL
PUSH THE AFTERNOON HEAT INDEX ABOVE 100 DEGREES EACH DAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE SUNDAY THROUGH TUESDAY. THE GREATEST COVERAGE AND
INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE
PASSAGE OF A WEAK FRONT. HEAVY RAIN AND GUSTY WINDS ARE EXPECTED
WITH THE STRONGEST STORMS. THESE STORMS WILL CONTAIN VERY HEAVY
RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO
SOME FLOODING ISSUES IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/JDG

In the hours before

Special weather statement, Jul 17, 7:26 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT FRI JUL 17 2015

INZ079-172355-
JEFFERSON IN-
726 PM EDT FRI JUL 17 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF VERNON...AND MOVING EAST AT 40
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BARBERSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3891 8520 3883 8520 3882 8520 3888 8549
      3892 8548 3892 8521
TIME...MOT...LOC 2327Z 277DEG 35KT 3892 8535

SCHOETTMER
Special weather statement, Jul 17, 8:51 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
851 PM EDT FRI JUL 17 2015

KYZ037-043-180120-
HARRISON KY-NICHOLAS KY-
851 PM EDT FRI JUL 17 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF FALMOUTH...AND MOVING EAST AT 40
MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SUNRISE...
  CLAYSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3836 8416 3846 8455 3849 8456 3852 8449
      3854 8448 3854 8444 3857 8441 3858 8421
      3857 8419 3856 8420 3855 8416 3851 8418
      3846 8409
TIME...MOT...LOC 0052Z 277DEG 35KT 3858 8434

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:51 PM EDTSpecial Weather StatementLMKHarrison29 min
Jul 17, 9:07 PM EDTFlash Flood WatchLMKBourbon, Clark, Fayette, Franklin, Harrison, Henry and 6 more6 hr
Jul 17, 9:16 PM EDTSevere Thunderstorm WarningLMKTrimble29 min
Jul 17, 9:38 PM EDTSpecial Weather StatementLMKTrimble27 min
Jul 17, 10:02 PM EDTSpecial Weather StatementLMKHenry, Oldham, Shelby28 min
Jul 17, 10:08 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Jul 17, 10:26 PM EDTFlash Flood WarningLMKTrimble3 hr
Jul 17, 10:28 PM EDTSpecial Weather StatementLMKBullitt, Jefferson32 min
Jul 17, 10:39 PM EDTSpecial Weather StatementLMKFranklin, Henry, Shelby31 min
Jul 17, 10:45 PM EDTSevere Thunderstorm WarningLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more30 min
Jul 17, 11:03 PM EDTSpecial Weather StatementLMKFayette, Woodford32 min
Jul 17, 11:15 PM EDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott, Shelby, Woodford30 min
Jul 17, 11:22 PM EDTSpecial Weather StatementLMKAnderson, Marion, Mercer, Nelson, Washington, Woodford43 min
Jul 17, 11:47 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Franklin, Harrison, Scott33 min
Jul 17, 11:49 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more3 hr
Jul 18, 12:41 AM EDTAreal Flood AdvisoryLMKClark, Garrard, Madison3 hr
Jul 18, 1:19 AM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Meade, Oldham, Shelby and 1 more3 hr
Jul 18, 2:52 AM EDTFlash Flood WarningLMKMadison3 hr
Jul 18, 11:24 AM EDTRiver Flood WarningLMKHancock50 hr
Jul 18, 2:56 PM EDTSpecial Weather StatementLMKOrange29 min
Jul 18, 3:40 PM EDTAreal Flood AdvisoryLMKCrawford, Orange3 hr
Jul 18, 3:52 PM EDTSpecial Weather StatementLMKCrawford28 min

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.